Couldn't find what you looking for?

TRY OUR SEARCH!

I am over 50, but have been taking prenatal vitamins lately for hair growth. I also take a B100, B12, Biotin, Cod liver oil, vitamin E and beta caratine. Today I have noticed that my urine is somewhat thick, and has a slight discharge to it simular (with lack of any other description) to slime. Not alot, but some. I dont' personally have discharge since I am post menapausal and have had a complete hysterectomy at a very young age. Is this something I need to worry about? My urine has been bright yellow as well, but I know that's due to the B100 that's yellow as well.

 

 

Loading...

Hello,

there is some chance that the slime in your urine is caused by oncoming urinary tract infection, especially if you start experiencing symptoms like frequent or painful urination. But, there is also a chance that, depending on the amounts of B vitamins you are taking, your urine changes are caused by supplements.

It seems like you're taking vitamin B from multiple sources, so it's not unlikely that the urine changes caused by vitamin B are even more obvious,

Wish you all the best,

Nicole

Reply

Loading...


Thank you, but...I have never in my life experienced a UTI. I have no pain and no problems urinating. I too am thinking it's coming from one or more of the vitamins I am taking.
Reply

Loading...